# SDR DALA2014071704153

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 59,834 hours, 43,427 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE RELEASE LATCH TEE PIN FOR THE TAILCONE WAS WORN OUT OF ALLOWABLE LIMITS.  TEE PINS WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  FUNCTIONAL CHECKED SATISFACTORILY.
